# SDR HALA2017020900025

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 55,052 hours, 10,111 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PUNCTURES FOUND ON THE LT ELEVATOR.   REPAIRED IAW SRM 55-20-01-2R-1 AND SRM 51-70-17-0G-0.
